Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2020 August;155(4) > Giornale Italiano di Dermatologia e Venereologia 2020 August;155(4):530-2

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

LETTERS TO THE EDITOR   

Giornale Italiano di Dermatologia e Venereologia 2020 August;155(4):530-2

DOI: 10.23736/S0392-0488.18.06084-4

Copyright © 2018 EDIZIONI MINERVA MEDICA

language: English

Granulomatous tattoo reaction in a nivolumab-treated patient

Alessandro PILERI 1, 2 , Michela STARACE 1, Miriam LEUZZI 1, Claudio AGOSTINELLI 3, Elena SABATTINI 3, Alice MORIGI 3, Pier L. ZINZANI 3, Annalisa PATRIZI 1

1 Dermatology Unit, Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Bologna, Italy; 2 Dermatology Unit, Department of Surgery and Translational Medicine, University of Florence, Florence, Italy; 3 Hematopathology Unit, Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Bologna, Italy



top of page